# SDR ANCF2014080101

- Difficulty date: August 1, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N593EL
- Make and model: Airbus A318-111
- Aircraft serial: 2367
- Aircraft time: 2,694,228 hours, 19,019 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: S601
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 7,326,573 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER APPROX 2 MINUTES INFLIGHT, A STRONG NOISE WAS FELT ON THE NOSE AREA, THEN A STRONG RUBBER SMELT WAS FELT IN THE COCKPIT & PAX CABIN.  THE BLOWER & EXTRACT FAULT WAS PRESENTED ON THE OVERHEAD PANEL WITHOUT ECAM ALERT.  THE RUBBER SMELT DISAPPEAR ABOUT 5 MINUTES.  IAW AMM 21-26-51 PB 401 CONF 00 BLOWER FAN WAS R & R OPERATIONAL TEST OF AVIONICS TEST OF AVIONICS VENT SYS WAS PERFORMED SATISFACTORY AMM 21-26-00-710-001.
